The Mathematical Institute, University of Oxford, Eprints Archive

Browse by Author

Up a level
Export as [feed] RSS 2.0 [feed] RSS 1.0 [feed] Atom
Group by: Creators | Item Type | No Grouping
Jump to: Chapman, S | Hinch, R
Number of items: 1.

Chapman, S

Hinch, R. and Chapman, S. J. (2005) Exponentially slow transitions on a Markov chain: the frequency of Calcium Sparks. European Journal of Applied Mathematics, 16 (4). pp. 427-446. ISSN 0956-7925

Hinch, R

Hinch, R. and Chapman, S. J. (2005) Exponentially slow transitions on a Markov chain: the frequency of Calcium Sparks. European Journal of Applied Mathematics, 16 (4). pp. 427-446. ISSN 0956-7925

This list was generated on Sun Dec 21 17:21:11 2014 GMT.